# SDR DALA2022080805408

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 67,078 hours, 21,580 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 DOOR 1R SLIDE LIGHT INOP. CORRECTIVE ACTION: CLEANED 1R SLIDE LIGHT IND. PROX SENSORS AND LUBED GIRT BAR FLOOR FITTINGS. SLIDE IND. AT 1R CKS OK, REF B757 AMM 25-66. (8438480)
